Vol. 48, No. 1, 1973

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Domains of negativity and application to generalized convexity on a real topological vector space

Jacques A. Ferland

Vol. 48 (1973), No. 1, 67–76
Abstract

The purpose of this paper is to derive conditions for the existence of domains of negativity, and then to determine maximal domains of convexity, quasi-convexity, and pseudo-convexity for a quadratic function defined on a real topological vector space.

Mathematical Subject Classification 2000
Primary: 46A99
Secondary: 90C25
Milestones
Received: 26 June 1972
Published: 1 September 1973
Authors
Jacques A. Ferland